# SDR USAA2013052100004

- Difficulty date: May 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0628
- Condition: Inoperative
- Location: Apu
- Part time: 68,335 hours, 13,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H, A

## Discrepancy

PRIOR TO DEPARTURE, APU AUTO-SHUTDOWN AT GATE.   DURING CRUISE FLIGHT, THE RT GENERATOR DRIVE LIGHT ILLUMINATED, ALONG WITH THE EICAS MESSAGE. FOLLOWED THE QRH PROCEDURES, DISCONNECTED THE RT IDG DRIVE, AND DIVERTED THE FLIGHT.  LANDED WITHOUT FURTHER INCIDENT.   MX RAN APU, AND IT OPS CHECKED OK.    THE RT IDG WAS REPLACED.
